# SDR HNAA2024100200928

- Difficulty date: September 9, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2119 OMEGA BEAM #2 CRACKED AT FR24 &25, CORROSION ON FR29.  REPAIRD IAW ETD2024-145-024776 AND EO1-53-24-0576
